About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 713503, 14 pages
http://dx.doi.org/10.1155/2012/713503
Research Article

Multiple Periodic Solutions of a Ratio-Dependent Predator-Prey Discrete Model

College of Science, Hunan Agricultural University, Changsha, Hunan 410128, China

Received 29 September 2012; Accepted 6 December 2012

Academic Editor: Xiang Ping Yan

Copyright © 2012 Tiejun Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A delayed ratio-dependent predator-prey discrete-time model with nonmonotone functional response is investigated in this paper. By using the continuation theorem of Mawhins coincidence degree theory, some new sufficient conditions are obtained for the existence of multiple positive periodic solutions of the discrete model. An example is given to illustrate the feasibility of the obtained result.